Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Genus change in inseparable extensions of function fields


Author: John Tate
Journal: Proc. Amer. Math. Soc. 3 (1952), 400-406
MSC: Primary 09.1X
DOI: https://doi.org/10.1090/S0002-9939-1952-0047631-9
MathSciNet review: 0047631
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Chevalley, Introduction to the theory of algebraic functions of one variable, Mathematical Surveys, no. 6, American Mathematical Society, 1951. (Especially chapters I, III, IV, and VI.) MR 0042164 (13:64a)
  • [2] E. Artin, Algebraic numbers and algebraic functions. I, Notes, New York University, Summer 1951. (Especially chapters 13, 15, and 17.) MR 0045767 (13:628d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1952-0047631-9
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society